# SDR EIA2003026

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Fuselage Right Side Interior, Corrosion along skin longitudinal splices to stringer 12, STA 1740-2240.   CORRECTIVE ACTION:   Repaired per ECRA 481-53-169-2  Rev A.   Removed corrosion per B747 SRM  51-10-01, pgs 13 & 14.  Fab'd and installed quadrupler strap per B747 SRM  51-10-02, pg 7.
